Stahist™ AD (Non-prescription)

< Back To Non-Prescription Drugs

​Antihistamine • Nasal Decongestant 

• Unique Formula: chlorcyclizine HCl 25 mg (antihistamine, NOT chlorpheniramine), pseudoephedrine HCl 60 mg (decongestant).

• The antihistamine chlorcyclizine HCl has a prolonged action and a lower incidence of drowsiness (Hardman, Limbird, & Gillman, 2006).
• Better anticholinergic control of rhinorrhea [and postnasal drip] among first-generation antihistamines (Wallace & Dykewicz, 2008).
• Lower dosage of pseudoephedrine (60 mg per tablet, up to 180 mg perday).
• Dosage can be titrated up to three times per day (up to one tablet every 8 hours, maximum three tablets per day) according to individual patient needs; also scored tablet.
• Low cost, great value! ($13.95 Suggest Retail Price for 30 tablets).

Each Stahist™ AD tablet contains:

Chlorcyclizine HCl ........................................................25mg
Pseudoephedrine HCl ...................................................60mg


Dosage: Adults and Children over 12 years of age: 1 tablet by mouth every 6-8 hours, not to exceed 3 tablets in 24 hours, or as directed by a doctor. Children 6 to 12 years of age: ½ tablet every 6-8 hours, not to exceed 1½ tablets in 24 hours, or as directed by a doctor. Children under 6 years of age: consult a physician.

 

Stahist AD™-Antihistamine & Nasal Decongestant

Nasal decongestant products.  Over the counter drugs for nasal decongestant.  Over the counter hay fever products.
Nasal decongestant products. Over the counter drugs for nasal decongestant. Over the counter hay fever products.
Click Here For Brochure

Not available online.  Does not require a prescription. For availability check with your local Pharmacy or Pharmacist.